Affordable Access

Publisher Website

Rayleigh-Schrödinger multiple perturbation theory

Authors
Journal
Chemical Physics Letters
0009-2614
Publisher
Elsevier
Publication Date
Volume
3
Issue
6
Identifiers
DOI: 10.1016/0009-2614(69)80132-6

Abstract

Abstract A convenient procedure is described for the solution of the equations arising in Rayleigh-Schrödinger multiple perturbation theory. Some elementary applications of the procedure are carried out.

There are no comments yet on this publication. Be the first to share your thoughts.